# SDR A6WA201310214285

- Difficulty date: October 21, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N422
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- Aircraft time: 31,996 hours, 26,998 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Fairing
- Condition: Cracked
- Location: Tailpipe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT JETPIPE FAIRING EXTERIOR CRACKED BY LOWER ACCESS PANEL.  REPAIRED CRACKED SKIN ADJACENT TO LOWER ACCESS PANEL IAW CMM 78-11-00, REPAIR SRS 062.
